# SDR USAA950801

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Ventral Door
- Part time: 70,957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON CHECK MAINTENANCE, FOUND A 1.5 INCH CRACK IN THE TOP LEFT CORNER OF THE VENTRAL DOOR JAM.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 29.  (M)
